# SDR CALA2014022790494

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 41,397 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L IN AFT CARGO COMPARTMENT IS CORRODED FROM FRAME 57 TO FRAME 60.
